Cimzia

Cimzia

I took my first double dose of cimzia on Friday and im a little unsure if something has gone wrong as iv never had this b4. I did 1 in my tummy and 1 in my leg, I woke up Saturday morning and the injection site was slightly raised and very white. Iv woke up today and my leg is very red, hard, warm to touch, swollen and very sore. Iv previously had humira and embrel in the pen forms with no reaction other than the odd bit of itchyness at the injection site (cimzia is a syringe) could I have possibly done it wrong or in the wrong part of my leg?

PS my tummy is fine, just a little redness but nothing like my leg

11 Replies

oldestnewest
  • Hiya, I'm no expert but that looks like a site reaction or maybe you hit a blood vessel...I had something similar with Enbrel...have you got some antihistamine you can take if it is troubling you or some sudocreme to put on it? Being a Sunday it may be difficult for you to get hold of someone until tomorrow...have you tried putting someone cold on it to take down swelling?

  • Iv got both so will try them, thanks

  • You're welcome...I hope it goes down soon ☺️ I was told by a nurse whilst on Enbrel that its always easier to inject in the tummy than the leg!!

  • Obviously I meant something cold on it...may be pretty hard finding a snowman in June 😀

  • Haha I think it might be yeah, iv always done them in my legs cos I prefer it to the tummy, I think I may have just put it in the wrong place :-( I'm use to the pens as that's all iv ever used so this was the first time iv done syringe. I'm use to doing it at a 90° angle and I have to do the syringe at 45°, may not have got the angle quite right :-(

  • Yep..that seems likely and it must be hard going from pens to a syringe...but hey it was your first go and practice makes perfect!! Hope it improves and that cimzia works for you 😊 x

  • It certainly looks like a reaction. I don't think that you've hit a vein as it would be bruised. I hit a vein last week when I was doing my Humira injection and could see the bruise starting as I was doing the injection. Clemmie

  • Looks and sounds like a site reaction to me........my whole thigh was like that when on enbrel. Definitely try antihistamine, sudacreme, ice, but do contact your clinic asap, so that you have the right advice to try and avoid a longterm allergy to cimzia.

    Good luck! M x

  • Thanks to u all for ur advice x

  • It looks like a site reaction. Do you get the injections from healthcare at home? They have a pharmacist that you can speak to on the phone.

  • Yeah I do, cheers :-)

You may also like...